# SDR CAL950131

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10756
- Make and model: Boeing 727227
- Aircraft serial: 21042
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR - FLT 0894 - THE RED NOSE GEAR WARNING LIGHT REMAINED ILLUMINATED WITH NO NOSE GEAR GREEN LIGHT WHEN GEAR WAS EXTENDED ON APPROACH TO EWR.  ALL INDICATIONS WERE NORMAL WITH 3 GREEN AFTER THE GEAR WAS CYCLED.  A NOSE GEAR RETRACTION AND EXTENSION TEST WERE PERFORMED SEVERAL TIMES AND ALL NOSE GEAR INDICATIONS WERE NORMAL.  THE PROBLEM COULD NOT BE DUPLICATED AND NO TROUBLE WAS FOUND.  THE AIRCRAFT HAS SUBSEQUENTLY COMPLETED SEVERAL FLIGHTS WITHOUT A REPEAT OF RED NOSE GEAR WARNING INDICATION PROBLEM.  (X)
